MathSciNet Relay Station
MathSciNet bibliographic data
MR1648367 (99i:65085) 65M06 (35L65 65M12)
Chalabi, A. Convergence of relaxation schemes for hyperbolic conservation laws with stiff source terms. Math. Comp. 68 (1999), no. 227, 955–970.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement